Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the combination of non-loxodromic substitutions


Author: Edward B. Van Vleck
Journal: Trans. Amer. Math. Soc. 20 (1919), 299-312
MSC: Primary 20H05; Secondary 30C35
MathSciNet review: 1501128
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20H05, 30C35

Retrieve articles in all journals with MSC: 20H05, 30C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1919-1501128-0
PII: S 0002-9947(1919)1501128-0
Article copyright: © Copyright 1919 American Mathematical Society